# SDR DL757950954

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002132
- Condition: Damaged
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR CARD 125 WAS WRITTEN FOR HAIL DAMAGE ON THE T/E WEDGE OF THE NR 10 L/E SLAT.  THE WEDGE WAS REPLACED PER SRM 57-43-02.
